# SDR 2025FA0000334

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: General aviation
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABSD71701100
- Part serial: 511018
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT TEST FOUND DOOR 2L 1 EACH BATTERY PACK WOULD NOT EXCEPT CHARGE.
